Alert archive / California / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 3, NWS Medford, OR

January 19, 2016Modoc County, Siskiyou County, California; Klamath County, Lake County, Oregon

NWS Medford, OR issued this severe thunderstorm warning at Jan 19, 2016, 1:12 PM PST for Modoc County, Siskiyou County, California; Klamath County, Lake County, Oregon. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 19, 2016, 1:12 PM PST (21:12 UTC)
Expired
Jan 19, 2016, 1:48 PM PST
In force
36 min
Issued by
NWS Medford, OR
Area
Storm-based polygon

Counties Modoc County, CA, Siskiyou County, CA, Klamath County, OR, Lake County, OR

The radar

The Medford radar (KMAX), 132 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 9.2 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2016-01-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2016-01-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1114 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
312 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

501 
WUUS56 KMFR 192112
SVRMFR
CAC049-093-ORC035-037-192200-
/O.NEW.KMFR.SV.W.0003.160119T2112Z-160119T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
112 PM PST TUE JAN 19 2016

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN SISKIYOU COUNTY IN NORTHERN CALIFORNIA...
  NORTHERN MODOC COUNTY IN NORTHERN CALIFORNIA...
  SOUTH CENTRAL LAKE COUNTY IN SOUTH CENTRAL OREGON...
  SOUTHEASTERN KLAMATH COUNTY IN SOUTH CENTRAL OREGON...

* UNTIL 200 PM PST

* AT 111 PM PST...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF
  70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
  BEATTY TO DOORKNOB SNOW PARK...AND MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LAKEVIEW...TULELAKE...PAISLEY...BLY...TIONESTA...SPRAGUE RIVER
  PARK...HAPPY CAMP CAMPGROUND...WILLOW RANCH...LORELLA...CLEAR LAKE
  NATIONAL WILDLIFE REFUGE...GOOSE LAKE STATE PARK...DOG LAKE
  CAMPGROUND...VALLEY FALLS...WILLOW VALLEY RESERVOIR...CAMAS SNOW
  PARK...LEE THOMAS CAMPGROUND...NEWELL...GERBER RECREATION SITE...
  COX PASS AND VEE LAKE TRAILHEAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4149 12171 4196 12155 4249 12145 4281 12004
      4180 12027
TIME...MOT...LOC 2111Z 245DEG 80KT 4239 12119 4166 12157 

$$

BTL
2 follow-up statements
840 
WWUS56 KMFR 192138
SVSMFR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
138 PM PST TUE JAN 19 2016

CAC093-ORC035-192146-
/O.CAN.KMFR.SV.W.0003.000000T0000Z-160119T2200Z/
SISKIYOU CA-KLAMATH OR-
138 PM PST TUE JAN 19 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SISKIYOU AND
SOUTHEASTERN KLAMATH COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED EAST OF THIS AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4179 12042 4228 12051 4270 12036 4281 12004
      4180 12027
TIME...MOT...LOC 2136Z 245DEG 80KT 4261 12053 4189 12092 

$$

CAC049-ORC037-192200-
/O.CON.KMFR.SV.W.0003.000000T0000Z-160119T2200Z/
MODOC CA-LAKE OR-
138 PM PST TUE JAN 19 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM PST
FOR NORTHEASTERN MODOC AND SOUTH CENTRAL LAKE COUNTIES...

AT 136 PM PST...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
MARSTER SPRING CAMPGROUND TO 11 MILES EAST OF CLEAR LAKE NATIONAL
WILDLIFE REFUGE...MOVING NORTHEAST AT 90 MPH.

LOCATIONS IMPACTED INCLUDE...
LAKEVIEW...VEE LAKE TRAILHEAD...TWIN SPRING RECREATION SITE...VALLEY
FALLS...HIGHWAY 140 AT WARNER MOUNTAIN SUMMIT...WILLOW RANCH...CAMAS
SNOW PARK...SOUTH FORK CROOKED CREEK TRAILHEAD...ROGGER MEADOW
TRAILHEAD...NEW PINE CREEK...ABERT RIM GEOLOGY AND GOOSE LAKE STATE
PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4179 12042 4228 12051 4270 12036 4281 12004
      4180 12027
TIME...MOT...LOC 2136Z 245DEG 80KT 4261 12053 4189 12092 

$$

BTL
941 
WWUS56 KMFR 192148
SVSMFR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
148 PM PST TUE JAN 19 2016

CAC049-ORC037-192157-
/O.CAN.KMFR.SV.W.0003.000000T0000Z-160119T2200Z/
MODOC CA-LAKE OR-
148 PM PST TUE JAN 19 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MODOC AND SOUTH
CENTRAL LAKE COUNTIES IS CANCELLED...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.

LAT...LON 4179 12042 4228 12051 4270 12036 4281 12004
      4180 12027
TIME...MOT...LOC 2145Z 245DEG 80KT 4271 12023 4199 12062 

$$

BTL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 19, 9:18 AM PST, 3 hours 54 minutes earlier.

Area forecast discussion, Jan 19, 9:18 AM PST, 3 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
918 AM PST TUE JAN 19 2016

.DISCUSSION...SATELLITE AND RADAR SIGNATURE SHOWS A SQUALL LINE IN
THE COASTAL WATERS OFF NW CALIFORNIA. THIS LINE IS MOVING TO THE
EAST NORTHEAST TOWARD SOUTHERN OREGON WATERS. THIS FEATURE HAS A
POTENTIAL TO GENERATE VERY STRONG WINDS, MOST LIKELY FROM THE
SOUTH. STRONG SOUTH WINDS ARE LIKELY TO SPREAD INLAND INTO CURRY
AND JOSEPHINE AND SHASTA VALLEY THIS MORNING WITH STRONG WINDS
SPREADING EAST OF THE CASCADES BY EARLY AFTERNOON. /FB

&&

.AVIATION...FOR THE 19/12Z TAF CYCLE...A LOW WILL CONTINUE LIGHT TO
MODERATE PRECIPITATION WITH STRONG SOUTHERLY WINDS THROUGH THIS
EVENING. CIGS AND VSBYS WILL BE MAINLY MVFR WITH AREAS OF MOUNTAIN
OBSCURATION. BUT THERE WILL BE LOCAL IFR...ESPECIALLY IN THE UMPQUA
VALLEY INCLUDING ROSEBURG THIS MORNING. THERE IS ALSO A SLIGHT
CHANCE OF THUNDERSTORMS WEST OF THE CASCADES THROUGH THIS AFTERNOON.
FREEZING LEVELS WILL BE AROUND 5500 TO 6500 FEET MSL. PRECIPITATION
WILL CHANGE TO SHOWERS AND DIMINISH TONIGHT WITH FREEZING LEVELS
FALLING TO 3500 FEET MSL. WEST SIDE VALLEY STRATUS AND FOG IS LIKELY
TO FORM OVERNIGHT WITH A MIX OF IFR AND MVFR INTO WEDNESDAY
MORNING.

&&

.MARINE...UPDATED 300 AM PST TUESDAY 19 JAN 2016...A STRONG LOW WILL
MOVE NORTHEAST THROUGH THE AREA THIS MORNING BRINGING GALES AS WELL
AS VERY STEEP WIND DRIVEN SEAS. SEAS WILL BECOME DOMINATED BY A HIGH
WEST SWELL TONIGHT THEN ANOTHER STRONG FRONT MOVES IN LATE
WEDNESDAY. IT WILL LIKELY BRING ANOTHER ROUND OF GALES THROUGH
THURSDAY EVENING. VERY HIGH LONG PERIOD SWELL IS LIKELY THURSDAY
NIGHT INTO FRIDAY.

&&

.PREV DISCUSSION... /ISSUED 105 AM PST TUE JAN 19 2016/

DISCUSSION...19/00Z NAM/GFS IN.

THE NORTHERN HEMISPHERIC PATTERN SHOWS A WAVE NUMBER OF FOUR
AROUND THE GLOBE WITH A LOW INDEX...MEANING THAT THERE IS A LOT OF
LONGITUDINAL FLOW. OVERALL...A PROGRESSIVE STORMY PATTERN. THAT'S
THE WAY IT'S GOING TO BE OVER THE PACIFIC NORTHWEST FOR THE REST
OF THIS WEEK.

A LONG WAVE TROUGH OFFSHORE WILL EJECT SEVERAL SHORT WAVES THAT
WILL PASS OVER THE FORECAST AREA DURING THE NEXT SEVERAL DAYS. ONE
WAVE PASSED JUST TO THE NORTH OF THE AREA MONDAY EVENING. THE NEXT
ONE WILL TAKE A MORE SOUTHERLY TRACK AND WILL MOVE THROUGH LATER
THIS MORNING. THE NEXT ONE WILL MOVE ONSHORE TUESDAY AFTERNOON.

EACH OF THESE WAVES WILL BRING A ROUND OF HEAVIER PRECIPITATION
AND WINDS TO THE AREA...ESPECIALLY WHEN A SURFACE COLD FRONT MOVES
THROUGH LATE TUESDAY MORNING INTO TUESDAY AFTERNOON. THE WINDS
WILL BE STRONGEST OVER THE SHASTA VALLEY AND EAST OF THE CASCADES...
AND HIGH WIND WARNINGS AND ADVISORIES ARE IN EFFECT FOR THOSE
AREAS...SEE THE LATEST PDXNPWMFR FOR DETAILS.

PRECIPITATION WILL BE SIGNIFICANT BUT NOT EXTREME...WITH THE
HIGHEST AMOUNTS IN THE USUAL AREAS VULNERABLE TO SOUTHWEST
FLOW...LIKE THE COAST RANGE IN CURRY COUNTY EXTENDED SOUTH INTO
WESTERN SISKIYOU COUNTY. A FLOOD WARNING FOR THE COQUILLE RIVER AT
COQUILLE WILL REMAIN IN EFFECT...BUT NO FLOODING OF MAIN STEM
RIVERS IS EXPECTED ELSEWHERE.

MODELS SHOW SOME INSTABILITY MOVING INTO THE AREA TUESDAY...SO
ISOLATED THUNDERSTORMS ARE POSSIBLE WEST OF THE CASCADES LATE
TUESDAY MORNING INTO TUESDAY AFTERNOON. THESE MAY TAP INTO SOME
STRONGER WINDS ALOFT...BRINGING GUSTY WINDS TO THE SURFACE AND
POSSIBLY SOME SMALL HAIL.

SNOW LEVELS WILL BE AROUND 5000 FEET...LOWERING TO 4000 FEET
TUESDAY EVENING. AMOUNTS WILL BE SIGNIFICANT ABOVE 5000
FEET...6 TO 12 INCHES WITH AROUND A FOOT OF SNOW FORECASTED FOR
THE CRATER LAKE AREA. SEE THE LATEST PDXWSWMFR FOR DETAILS.

THE LAST WAVE WILL CLEAR TO THE EAST EARLY WEDNESDAY MORNING...AND
A SHORT WAVE RIDGE WILL BUILD INTO THE AREA. THIS WILL MAKE FOR A
SHORT BREAK IN THE ACTION WEDNESDAY INTO WEDNESDAY EVENING. THE
RIDGE WILL BREAK TO THE EAST OF THE AREA WEDNESDAY NIGHT. THE LONG
WAVE TROUGH WILL THEN EDGE CLOSER TO THE COAST...WEAKENING AS IT
DOES SO.

THE NEXT SHORT WAVE WILL MOVE ONSHORE THURSDAY EVENING...BUT
LIGHT PRECIPITATION AHEAD OF IT WILL DEVELOP WEDNESDAY NIGHT ALONG
THE COAST AND IN THE COAST RANGE. THE CASCADES MAY SEE SOME LIGHT
PRECIPITATION ON THURSDAY. HEAVIER PRECIPITATION WILL DEVELOP
THURSDAY EVENING WHEN THE FIRST SHORT WAVE ARRIVES. SNOW LEVELS
WILL BE HIGHER..AROUND 7000 FEET. MORE SHORT WAVES WILL FOLLOW
FRIDAY INTO SATURDAY...WHEN A LONG WAVE RIDGE WILL BUILD INTO THE
AREA.

LONG TERM DISCUSSION FROM THE MONDAY AFTERNOON AFD...FRIDAY
THROUGH MONDAY. A COLD FRONT WILL STALL OUT OVER OUR AREA EARLY
FRIDAY, AND THEN A WAVE OF LOW PRESSURE WILL RIDE ALONG THE FRONT
THROUGH THE DAY. THERE ARE SOME DIFFERENCES BETWEEN MODELS AS TO
THE TIMING OF THE WAVE ALONG THE FRONT, BUT ALL SHOW THIS BASIC
SCENARIO. THUS, FRIDAY LOOKS QUITE WET OVER MUCH OF OUR AREA AND
POTENTIAL BREEZY DEPENDING ON THE STRENGTH AND TRACK OF THE
SURFACE LOW. PRECIPITATION LIKELY LINGERS OVER THE REGION INTO
SATURDAY, BUT A RIDGE BEGINS TO BUILD ALONG THE PACNW COAST SUNDAY
WHICH MAY PROVIDE US WITH A DRY END TO THE WEEKEND. THE RIDGE AXIS
MOVES INLAND MONDAY, WHICH PROBABLY KEEPS US DRY EAST OF THE
CASCADES, BUT RAIN MAY START TO MOVE INTO THE COAST AND WEST SIDE.
CONFIDENCE WITH THIS RIDGE AND ITS DEMISE IS NOT HIGH, BUT WE DID
LOWER POPS FOR MOST AREAS SUNDAY AND MONDAY. -WRIGHT

AVIATION...FOR THE 19/06Z TAF CYCLE...A POTENT SURFACE LOW IS
DEVELOPING OFFSHORE. THIS STORM WILL MOVE ONSHORE TUESDAY MORNING
THEN PUSH INLAND EARLY TUESDAY AFTERNOON WITH A COLD FRONT SWEEPING
EAST OF THE CASCADES AND THROUGH NORTHERN CALIFORNIA. CIGS WILL
GRADUALLY LOWER TONIGHT INTO TUESDAY WITH MVFR DEVELOPING IN MANY
AREAS ALONG WITH TERRAIN OBSCURATIONS AND PERIODS OF RAIN.
FREEZING LEVELS WILL BE AROUND 5000 TO 6000 FEET. GUSTY WINDS WILL
ACCOMPANY THE FRONTAL PASSAGE TUESDAY. PRE- FRONTAL WINDS WILL BE
SOUTHERLY, BUT SHIFT TO WEST OR SOUTHWEST POST-FRONT...LIKELY
CAUSING SOME BUMPY RIDES DUE TO TURBULENCE ON ARRIVALS AND
DEPARTURES. ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE LATER TUESDAY
MORNING INTO TUESDAY AFTERNOON. SPILDE

MARINE...UPDATED 830 PM PST MONDAY 18 JAN 2016...WINDS AND SEAS
WILL LOWER BRIEFLY THIS EVENING AS A FRONT HEADS INLAND. A STRONG
SURFACE LOW WILL MOVE EAST-NORTHEASTWARD THROUGH THE AREA LATE
TONIGHT THEN ONSHORE TUESDAY MORNING BRINGING GALES AS WELL AS VERY
STEEP WIND DRIVEN SEAS. ANOTHER STRONG FRONT MOVES IN LATE WEDNESDAY
BRINGING ANOTHER ROUND OF POSSIBLE GALES THROUGH THURSDAY AFTERNOON.
ANOTHER STRONG SYSTEM MOVES IN FRIDAY AND COULD BE ACCOMPANIED BY
VERY HIGH AND VERY LONG PERIOD SWELL. -SVEN/SPILDE

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY UNTIL 10 PM PST THIS EVENING FOR
     ORZ030-031.
     WIND ADVISORY UNTIL 10 PM PST THIS EVENING FOR ORZ030.
     HIGH WIND WARNING UNTIL 10 PM PST THIS EVENING FOR ORZ031.
     HIGH SURF ADVISORY UNTIL 10 AM PST THIS MORNING FOR ORZ021-022.
     WINTER WEATHER ADVISORY UNTIL 10 PM PST THIS EVENING FOR
     ORZ027-028.
     WIND ADVISORY UNTIL 4 PM PST THIS AFTERNOON FOR ORZ026.

CA...WINTER WEATHER ADVISORY UNTIL 10 PM PST THIS EVENING FOR CAZ085.
     HIGH WIND WARNING UNTIL 10 PM PST THIS EVENING FOR CAZ085.
     WINTER STORM WARNING UNTIL 4 PM PST THIS AFTERNOON FOR CAZ082.
     WINTER WEATHER ADVISORY UNTIL 4 PM PST THIS AFTERNOON ABOVE 5000
     FEET FOR FOR CAZ080.
     HIGH WIND WARNING UNTIL 4 PM PST THIS AFTERNOON FOR CAZ081.

PACIFIC COASTAL WATERS...GALE WATCH FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING FOR
     PZZ350-356-370-376.
     SMALL CRAFT ADVISORY UNTIL 4 PM PST WEDNESDAY FOR
     PZZ350-356-370-376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 10 PM PST THIS
     EVENING FOR PZZ350-356-376.

FJB/FJB/FJB

In the hours before

Special weather statement, Jan 19, 9:18 AM PST, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
918 AM PST TUE JAN 19 2016

ORZ022-024-191815-
CURRY COUNTY COAST OR-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY OR-
918 AM PST TUE JAN 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CURRY COUNTY UNTIL
1015 AM PST...

AT 918 AM PST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF HARBOR...OR 9 MILES SOUTHWEST OF BROOKINGS...
MOVING NORTHEAST AT 35 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BROOKINGS...HARRIS BEACH STATE PARK...ALFRED A. LOEB STATE PARK AND
HARBOR.

LAT...LON 4230 12410 4207 12385 4200 12399 4200 12421
      4205 12427 4204 12428 4205 12430 4206 12430
      4211 12435
TIME...MOT...LOC 1718Z 237DEG 32KT 4193 12438

SK
Local storm report, Jan 19, 9:47 AM PST, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
947 AM PST TUE JAN 19 2016

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       5 NNW WILDERVILLE       42.46N 123.49W
01/19/2016  M1.00 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            8 HOUR RAIN TOTAL ENDING AT 6:00 AM. SPOTTER
            REPORTS THAT MODERATE TO HEAVY RAIN
            OCCURRING. OBSERVER LOCATION 17 MI WEST OF
            TOWN.

&&

BS
Local storm report, Jan 19, 12:41 PM PST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1241 PM PST TUE JAN 19 2016

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TSTM WND GST     3 WSW OLENE             42.16N 121.68W
01/19/2016  E50 MPH          KLAMATH            OR   TRAINED SPOTTER

            TRAINED SPOTTER ESTIMATES 50 MPH GUSTS WITH
            A THUNDERSTORM MOVING FROM SOUTHWEST TO
            NORTHEAST. IT IS ONGOING.

&&

BS
Local storm report, Jan 19, 1:10 PM PST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
110 PM PST TUE JAN 19 2016

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TSTM WND GST     2 S MOUNT SHASTA        41.30N 122.32W
01/19/2016  M1 MPH           SISKIYOU           CA   TRAINED SPOTTER

            24 HOUR REPORT ENDING AT 1:00 PM. OBSERVER
            LOCATION MT. SHASTA.

&&

BS
Local storm report, Jan 19, 1:12 PM PST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEDFORD OR
112 PM PST TUE JAN 19 2016

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HEAVY RAIN       2 S MOUNT SHASTA        41.30N 122.32W
01/19/2016  M1.98 INCH       SISKIYOU           CA   TRAINED SPOTTER

            24 HOUR REPORT ENDING AT 1:00 PM. OBSERVER
            LOCATION MT. SHASTA.

&&

BS

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 19, 12:43 PM PSTSevere Thunderstorm WarningMFRModoc, Siskiyou32 min
Jan 18, 4:33 PM PSTHigh Surf AdvisoryMFRCoos, Curry, Douglas17 hr
Jan 19, 8:59 AM PSTSpecial Marine WarningMFR31 min
Jan 19, 9:12 AM PSTSmall Craft Advisory for Hazardous SeasMFR31 hr
Jan 19, 9:18 AM PSTSpecial Weather StatementMFRCurry57 min
Jan 19, 9:27 AM PSTSevere Thunderstorm WarningMFRCurry33 min
Jan 19, 9:29 AM PSTSpecial Marine WarningMFR31 min

Nearby

Severe Thunderstorm Warnings in California, 2016Severe Thunderstorm Warnings in Oregon, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.